Aa
A
A
Close
1449501 tn?1284795472
antihistamines
can  antihistamines cause abdominal pain as side effect and why?
Cancel
2 Answers
2 Answers
Page 1 of 1
1355118 tn?1298568479
Hi, welcome to the forum, anti histamines is known to cause certain abdominal side effects like nausea, dry mouth, diarrhea, abdominal pain, appetite increase and weight gain. Abdominal pain is seen in around 2-4 % patients but the cause of such pain is not clear. In rare cases it is known to cause stenosing peptic ulcer and pyloroduodenal obstruction which can present as severe abdominal pain. You may have to undergo endoscopy to rule out peptic ulcer, gastritis etc. Take care and regards.
Comment
Cancel
1355118 tn?1298568479
Comment
Comment
Submit Comment
1449501 tn?1284795472
thanks
Comment
Cancel
1449501 tn?1284795472
Comment
Comment
Submit Comment
Your Answer
1449501 tn?1284795472
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
746512 tn?1388811180
Blank
Tammy2009
Calgary, AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand